A Generalized Proof of the Smoothness of 6-Point Interpolatory Scheme
Year: 2010
Journal of Information and Computing Science, Vol. 5 (2010), Iss. 4 : pp. 299–304
Abstract
S. S. Siddiqi and A. Nadeem [A proof of the smoothness of the 6-point interpolatory scheme, International Journal of Computer Mathematics, 83(5-6), 503-509, 2006] proved that Weissman's 6-point
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2024-JICS-22704
Journal of Information and Computing Science, Vol. 5 (2010), Iss. 4 : pp. 299–304
Published online: 2010-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 6